# SDR MWEA001114

- Difficulty date: November 3, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- Aircraft time: 75,657 hours, 86,769 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 591214425
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER TRAILING SKIN, JUST FORWARD OF INBOARD BUTE DOOR HINGE, HAS A CRACK EMANATING FROM FASTENER HOLE.  FABRICATED AND INSTALLED SKIN PANEL.
